Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some remarks about symmetric functions
HTML articles powered by AMS MathViewer

by Edgar H. Brown and Franklin P. Peterson PDF
Proc. Amer. Math. Soc. 60 (1976), 349-352 Request permission

Abstract:

A formula is proven which determines whether or not a symmetric function is decomposable. Some applications to topology are mentioned.
References
  • M. F. Atiyah and J. A. Todd, On complex Stiefel manifolds, Proc. Cambridge Philos. Soc. 56 (1960), 342–353. MR 132552, DOI 10.1017/s0305004100034642
  • E. H. Brown, Jr., D. Davis and F. P. Peterson (to appear). E. H. Brown, Jr. and F. P. Peterson, ${H^\ast }(MO)$ as an algebra over the Steenrod algebra (Reunion Sobre Teoria de Homotopia, Univ. de Northwestern, 1974), Bol. Soc. Mat. Mexicana (to appear).
  • S. Mukohda and S. Sawaki, On the $b_p^{k,j}$ coefficient of a certain symmetric function, J. Fac. Sci. Niigata Univ. Ser. I 1 (1954), no. 2, 6. MR 91262
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D20, 55F45
  • Retrieve articles in all journals with MSC: 57D20, 55F45
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 349-352
  • MSC: Primary 57D20; Secondary 55F45
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0433465-6
  • MathSciNet review: 0433465